top of page
  • Photo du rédacteurAdvestis

Random Lattices with Fractal Bond Permeabilities

A. Fedorov and P. M. Adler. Transport in Porous Media 61(2): 127-141, November 2005.

Abstract: The macroscopic permeability of random lattices has been studied when the permeability of each link is a power law of its length with an exponent. When they are sufficiently long, the link lengths are shown to follow exponential laws which depend on the density. The macroscopic permeability is studied as a function of; it is compared to a modified effective medium theory (EMT).


bottom of page